# SDR CALA2025040203427

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 72,341 hours, 25,712 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 63023
- Condition: Faulted
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LIGHT WILL NOT EXTINGUISH WHEN DOOR IS CLOSED UPDATED MAA CODE FIX USING VENDOR MAA SCREEN, PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR ID V950348 MAC RELATED WORK ORDER 000000003132931 AND PRTR DOOR CONFIRMED SECURED CLOSED - PLACING ON DEFERRAL IN REF WIT MEL 5203D. PARANHOS, HAMSA (V950348) DOOR CONFIRMED SECURED CLOSED - PLACING ON DEFERRAL IN REF WIT MEL 5203D.  DEFERRED DIRECTLY BY TOMC DISCONNECTED FWD CARGO DOOR SWITCH S960 GROUND WIRE AND STOWED. REPLACED FORWARD CARGO DOOR INDICATION SWITCH REF AMM 52-71-31. DOOR INDICATES PROPERLY. OPS CHECK GOOD AT THIS TIME.
